Symptoms of a Drug Overdose

Overdose symptoms can vary depending on the type of drug being used. An opioid overdose may include any of the following symptoms:

  • Respiratory arrest- the absence of breathing
  • Cold, clammy skin
  • Pale or bluish skin
  • Discolored tongue
  • Weak pulse
  • Low blood pressure
  • Constipation
  • Spasms or seizures
  • Nausea or vomiting
  • Coma
  • Respiratory arrest- the absence of breathing
  • Cold, clammy skin
  • Pale or bluish skin
  • Discolored tongue
  • Weak pulse
  • Low blood pressure
  • Constipation
  • Spasms or seizures
  • Nausea or vomiting
  • Coma

If you or someone you love is experiencing any of these symptoms as a result of opioid drug abuse, call emergency services immediately.


Need help with drug addiction?

Recovery is possible. 

JeffCare Opioid Detox & Recovery provides safe, effective, medication-assisted detoxification and substance use treatment.

To get started, walk in, call 504-349-8833

MORE DETOX INFO


Additional Resources

Centers for Disease Control (CDC)

National Institutes of Health (NIH)

U.S. Department of Health & Human Services (HHS)

U.S. National Library of Health